# SDR MALA070014

- Difficulty date: November 9, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 18,336 hours, 20,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501171202
- Part serial: 2064
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BFGOODRICH AEROSPACED CMMWO 418102.  REPLACED BATTERY PACK.
